# SDR ASOA2013021203008

- Difficulty date: January 28, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 25,919 hours, 23,308 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 409+128 PRESSURE BULKHEAD AT LBL 18 HAS TWO TOOLING MARKS, WORST IS APPROX 1.5" L X .125 W X .010 D.  REPAIRED IAW REO 601R-53-41-1654.
